# SDR HEER118259

- Difficulty date: November 20, 2007
- Submitted: November 26, 2007
- Operation: Air carrier
- Aircraft: N796P
- Make and model: Skrsky S76C
- Aircraft serial: 760681
- Aircraft time: 16 hours
- Engine: Tmeca ARRIEL2S2
- System (JASC): 2434 · DC Generator-Alternator
- Part: Control Unit
- Part number: 7655009006106
- Part serial: 1494B
- Condition: Unknown
- Location: Nr 1 Dc Gen
- Part time: 16 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 1 DC GENERATOR DROPS OFF LINE.
